# SDR FDEA201601030010

- Difficulty date: January 3, 2016
- Submitted: January 4, 2016
- Operation: Air carrier
- Aircraft: N602FE
- Make and model: Doug MD-11F
- Aircraft serial: 48402
- Aircraft time: 77,707 hours, 19,255 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Packing
- Part number: NAS16126
- Condition: Deteriorated
- Location: Hydraulic Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: K

## Discrepancy

HYD 1 OFF, LEVEL 1 ALERT 2, 30 HOURS INTO FLIGHT AT FL 380, HYD SYS 1 INDICATING 2.8 GALS.  FOUND HYD LEAK AT SYS 1 PRESS TRANSDUCER.  FURTHER TROUBLESHOOTING FOUND PACKING DETERIORATED AT FITTING SIDE, REMOVED SYS 1 PRESS TRANSDUCER.  R & R PACKING ON FITTING SIDE & REINSTALLED SYS 1 PRESS TRANSDUCER IAW AMM 29-12-46-2.  HYD SYS 1 PRESS INDICATION CHECKED NORMAL & NO LEAK NOTED.
